Armenian Journal of Mathematics

On Nagy-Foias Characteristic Function in Extensions Theory of Hermitian Operators

Melik-Adamyan, Perch (2016) On Nagy-Foias Characteristic Function in Extensions Theory of Hermitian Operators. Armenian Journal of Mathematics, 8 (1). pp. 1-24. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
344Kb

Abstract

For a densely defined in a Hilbert space closed Hermitian operator with infinite defect numbers its maximal extensions are discussed. The Nagy-Foias characteristic function of an arbitrary maximal dissipative extension is derived. Mutually complementary classes of such extensions, referred to as inherited and acquired are introduced, and the peculiarity of characteristic function, as determining the class of extensions it corresponds to, is noted. In the setting of Calkin's abstract boundary conditions theory abstract analogs of Nagy-Foias and Weyl functions are presented in similar manner, as operator functions involved in boundary operators, describing the class of inherited extensions. Existence and analyticity of these functions are proved.

Item Type:Article
Subjects:47-xx Operator theory
ID Code:710
Deposited By:Professor Anry Nersesyan
Deposited On:07 Jun 2016 17:29
Last Modified:07 Jun 2016 17:29

Repository Staff Only: item control page